# SDR VNAA9909009

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond
- Part number: 311835602
- Condition: Failed
- Location: Lt Prop
- Part time: 9,172 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT PROPELLER WOULD NOT COME OUT OF FEATHER WHEN THE AUTOFEATHER TEST WAS ATTEMPTED PRIOR TO DEPARTURE.  THE AIRCRAFT RETURNED TO THE GATE. MAINTENANCE INSPECTED THE AIRCRAFT AND FERRIED THE AIRCRAFT TO PIT.  MAINTENANCE REPLACED THE LEFT TORQUE SIGNAL CONDITIONER IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 77-11-02.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
